# SDR CALA2017081402703

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 60,836 hours, 25,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS GOING ON AND OFF UNCOMMANDED.  RESET THE SYSTEM,  OPS OK IAW MM 33-51-00
